Can Levaquin cause tendonitis?
Medically reviewed by Drugs.com. Last updated on April 5, 2023.
I took Levaquin (levofloxacin) last year for tonsillitis. I don't know why the doctor gave such an antibiotic but I took it anyways against my better judgement. I only took a few doses before I threw away the pills since I was freaking out reading about Tendonitis. Incidentally my calcaneal tendon started feeling weak which is why I stopped taking the medicine. Around the same time or shortly thereafter I noticed I started having pain mainly in my hands. I still have pain in my hands; however, it's a very strange pain it comes and goes and it's never the same intensity it's also sometimes only restricted around certain fingers and it moves around. So I was wondering if in anyone's experience having Tendonitis or other musculoskeletal side effects has anyone felt what I have described. Also it does not seem that the pain is reduced by pain medication
A few people do experience tendonitis during and after they have taken Levaquin. Tendonitis is a known side effect of Levaquin. In these situations, if the symptoms don't resolve then please see your doctor.
Related medical questions
- What is the best antibiotic to treat a sinus infection?
- What are the best antibiotics for pneumonia?
- Can you take Levaquin for an infected tooth?
- What antibiotics are used to treat UTI?
- What do I need to know about Drug Interactions?
- Aleve vs Ibuprofen: What's the difference?
- Naproxen vs ibuprofen: What's the difference?
- What is Proxalin-Plus used for?